Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 37, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 22, 2008, 5:38 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2008, 5:38 PM CDT (22:38 UTC)
- Expired
- May 22, 2008, 7:12 PM CDT
- In force
- 94 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 179 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 222240
FFWJAN
ARC003-LAC067-230045-
/O.NEW.KJAN.FF.W.0037.080522T2238Z-080523T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...HAMBURG...
* UNTIL 745 PM CDT
* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A BAND OF HEAVY THUNDERSTORMS EXTENDING FROM NEAR OAK RIDGE NORTH
TO NEAR WILMOT. RAINFALL AMOUNTS OF TWO TO THREE INCHES HAVE
FALLEN...AND THESE STORMS WILL CONTINUE TO MOVE ACROSS THE WARNING
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GALION...
JONES...BERLIN...PORTLAND...PARKDALE AND MONTROSE
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3327 9185 3331 9145 3297 9151 3265 9167
3254 9186 3263 9189
TIME...MOT...LOC 2238Z 180DEG 0KT 3283 9173
$$
EEC1 follow-up statement
000
WGUS74 KJAN 230012
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT THU MAY 22 2008
ARC003-LAC067-230021-
/O.CAN.KJAN.FF.W.0037.000000T0000Z-080523T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-MOREHOUSE LA-
711 PM CDT THU MAY 22 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ASHLEY COUNTY...AND
MOREHOUSE PARISH...
HEAVY RAIN HAS ENDED IN THIS AREA...AND THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3327 9185 3331 9145 3297 9151 3265 9167
3254 9186 3263 9189
TIME...MOT...LOC 0011Z 180DEG 0KT 3283 9173
$$
EECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:04 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 22, 3:04 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 304 PM CDT THU MAY 22 2008 .SHORT TERM...MAIN CONCERN IS THE CONVECTION ONGOING AS I TYPE. AN UPPER LOW WILL CONTINUE TO TRAVERSE ACROSS THE AREA AND THIS WILL CONTINUE TO PROVIDE THE SUPPORT FOR SHRA AND TSRA. A FEW OF THESE WILL STILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE THROUGH THE EARLY EVENING HOURS. LAPSE RATES AND AMPLE INSTABILITY WILL STILL BE SUFFICIENT THROUGH THE EARL EVENING AND HELP A FEW STORMS TO BECOME SEVERE EARLY THIS EVENING. AS WE LOSE THE HEATING OF THE DAY THE INTENSITY OF THESE STORMS WILL WANE AND THEN MOST IF NOT ALL CONVECTION SHOULD BE DONE BY 4Z. IN ADDITION TO THE STRONG/SEVERE POTENTIAL...HEAVY RAIN COULD BE AN ISSUE AS WELL. AMPLE MOISTURE IS MOVING IN FROM THE SOUTH AND WITH CONVECTION EXPECTED TO CONTINUE AND MOVE SLOWLY TO THE NORTH SOME AREAS ACROSS THE SOUTH COULD SEE A GOOD BIT OF RAIN IN SHORT WHILE. TOMORROW HAD BEEN LOOKING A LITTLE WET BUT LATEST RUN OF THE GFS HAS TRENDED QUITE A BIT DOWN ON THE POPS. THE BIGGEST CHANGE I NOTICE IS THE AMOUNT OF MOISTURE THE GFS IS SUGGESTING. PREVIOUS RUNS WERE BRINGING PWS TO NEAR 2 AND NOW THE GFS HAS 1.3-1.6 OVER MOST OF THE AREA WITH THE SOUTHERN ZONES APPROACHING 1.75. WITH THE AREA ACTUALLY UNDER A BUILDING RIDGE THE MOISTURE WAS ABOUT THE ONLY THING IN THE POSITIVE FOR CONVECTION TO BREAK OUT. NOW WITH THE LOWER PWS IT CONTAINS MOST OF THE CONVECTION COULD REMAIN CONFINED TO THE HWY 84 CORRIDOR. THE GFS ALSO HAD BEEN HOLDING ON TO A LITTLE LEFT OVER LIFT FROM OUR DISTURBANCE TODAY BUT NOW THAT IS NOT THE CASE. GUI VALUES HAVE COME DOWN IN RESPONSE TO THIS AND WITH THE NAM PRETTY MUCH AGREEING WITH THIS SCENARIO I WILL JUST STICK CLOSE TO THE MAV VALUES AND KEEP CONVECTION CONTAINED ACROSS THE SRN 3RD. HEADING INTO TOMORROW NIGHT ANY CONVECTION THAT IS OUT THERE WILL QUICKLY COME TO AN END AFTER SUNSET. THE RIDGE WILL CONTINUE TO BUILD THROUGH THE NIGHT AND THIS SHOULD HELP KEEP THINGS QUIET INTO THE WEEKEND. AS FOR TEMPS...LOOK FOR THINGS TO BE ON THE WARM SIDE WITH VERY HUMID CONDITIONS IN PLACE. HEAT COULD BECOME A LITTLE PROBLEM ACROSS THE WEST AS HIGHS IN THE LOWER TO MAYBE THE MID 90S AND DEWPOINTS NEAR 70 LEADING TO HEAT INDEX VALUES APPROACHING 100 DEGREES. LOWS WILL ALSO HAVE A HARD TIME DROPPING MUCH BELOW 70 TONIGHT AND THEY MAY STAY IN THE LOWER 70S OVER SOME AREAS SATURDAY MORNING. WITH HEAT INDEX VALUES NEAR 100 AND LOWS ONLY EXPECTED TO GET DOWN TO NEAR 70...THIS COULD CAUSE SOME MINOR STRESS ON PEOPLE AND OUTDOOR PETS AS IT WILL BE A LITTLE DIFFICULT TO COOL DOWN OVERNIGHT. AS FOR GUI I HAVE MADE NO ADJUSTMENTS TO GUI VALUES. /CAB/ .LONG TERM...SATURDAY THROUGH NEXT THURSDAY...SOME RAIN CHANCES LOOK TO PERSIST EACH DAY ACROSS AT LEAST A PORTION OF THE FORECAST AREA THROUGH MUCH OF THE LONG TERM. THE BETTER RAIN CHANCES LOOK TO BE SATURDAY INTO SUNDAY AS A BACK DOOR COLD FRONT IS PROGGED TO SHIFT ACROSS THE FORECAST AREA. THE PRESENCE OF THIS FRONT MOVING INTO AND ACROSS THE AREA SATURDAY HAS CAUSED ME TO INCREASE POPS DURING THIS TIME...AS ITLL ENCOUNTER THE WARM MOIST AND UNSTABLE AIRMASS RESIDING OVER THE AREA THEN. THE BETTER POPS WILL BE ACROSS THE SOUTH WHERE THE BETTER MOISTURE AND INSTABILITY WILL EXIST. WE COULD SEE AN ISOLATED STRONG TO SEVERE STORM DURING THE AFTERNOON HOURS SATURDAY...ESPECIALLY IN THE WEST AND SOUTHWEST. ALTHOUGH HEIGHTS LOOK TO BE RISING DURING THIS TIME...AS THE BOUNDARY DROPS INTO THE AREA AND ENCOUNTERS THIS MOIST AND UNSTABLE AIRMASS...ONCE DAYTIME HEATING IS FACTORED IN AS HIGHS ARE FORECASTED IN THE LOW TO MID 90S...WE COULD SEE SOME STORMS BEGIN TO TRY AND DEVELOP OVER THE REGION. SINCE THERE IS SOME SLIGHT INCONSISTENCIES IN THE MODELS AS TO WHEN EXACTLY THIS BACK DOOR FRONT WILL ACTUALLY MOVE INTO THE AREA...ILL HOLD OFF ON MENTIONING THIS POSSIBILITY IN THE HWO. BEHIND THE FRONT...LOOK FOR SOME DRIER AIR TO MOVE INTO THE REGION FROM THE NORTHEAST BRINGING AN END TO THE RAIN CHANCES. SOME ISOLATED SHOWERS AND STORMS WILL STILL BE POSSIBLE OVER MAINLY THE WEST CENTRAL AND SOUTHWEST PORTIONS OF THE FORECAST AREA SUNDAY...AS THE FRONT IS EXPECTED TO HANG UP NEAR THAT AREA. AFTER SATURDAY...NO CHANGES WILL BE MADE TO THE LONG TERM PORTION OF THE FORECAST THIS AFTERNOON. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS BEGINNING WITH MONDAY. /19/ MONDAY THROUGH THURSDAY...THE UPPER RIDGE WILL BEGIN TO FLATTEN ON MONDAY...BUT THE SURFACE RIDGE WILL BEGIN TO STRENGTHEN OVER THE AREA TUESDAY AND ESPECIALLY ON WEDNESDAY. THE GFS/EURO INDICATE THAT PWATS WILL FALL BELOW AN INCH OVER MOST OF THE AREA ON TUESDAY AND WEDNESDAY. DIURNAL ISOLATED STORMS WILL STILL BE POSSIBLE OVER THE AREA TUESDAY...BUT EXPECT WEDNESDAY TO MAINLY BE A DRY DAY. THE GFS INDICATES THAT ANOTHER BACKDOOR COLD FRONT MAY TRY TO PUSH INTO THE AREA BY THURSDAY. STUCK PRETTY CLOSE TO GUIDANCE WITH TEMPS AND POPS THROUGH THE PERIOD AS THERE REALLY ARENT ANY TARGETS FOR IMPROVEMENT OVER GUIDANCE IN THE EXTENDED. /15/ && .AVIATION...MAIN CONCERN IS THE CONVECTION. SHRA AND TSRA WILL BE POSSIBLE ACROSS MOST OF THE AREA BUT THE MOST LIKELY SITES BEING AFFECTED LOOK TO BE HBG/JAN/GLH. THERE COULD EVEN BE A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALL CONVECTION SHOULD COME TO AN END AROUND 4Z AND THE REST OF THE NIGHT SHOULD BE RELATIVELY QUIET. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 93 72 92 / 13 11 5 16 MERIDIAN 67 91 68 93 / 14 20 5 15 VICKSBURG 69 94 71 93 / 15 11 5 17 HATTIESBURG 68 91 72 93 / 34 32 16 25 NATCHEZ 68 91 71 92 / 30 16 10 25 GREENVILLE 70 92 70 94 / 15 11 4 13 GREENWOOD 69 93 71 93 / 14 11 4 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: 19
Hazardous weather outlook, May 22, 2:40 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT THU MAY 22 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 240 PM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON...SOME OF WHICH MAY BECOME STRONG AND SEVERE. AREAS SOUTH AND WEST OF A LAUREL TO JACKSON TO LAKE VILLAGE LINE LOOK TO HAVE THE GREATEST RISK OF SEEING ANY STRONG TO SEVERE STORMS. QUARTER SIZED HAIL...DAMAGING WINDS AND LIGHTING WILL BE THE MAIN RISKS. MOST ACTIVITY LOOKS TO OCCUR BETWEEN 2 AND 8 PM. AFTER 8 PM...ALL ACTIVITY IS EXPECTED TO DIMINISH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR A FEW HOURS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Special weather statement, May 22, 5:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 508 PM CDT THU MAY 22 2008 MSZ056-222310- SMITH MS- 508 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHEAST OF RALEIGH AT 508 PM CDT...MOVING NORTH AT 26 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SMITH COUNTY SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 509 PM CDT THU MAY 22 2008 MSZ058-222310- CLARKE MS- 509 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF CRANDALL AT 509 PM CDT...MOVING NORTH AT 19 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLARKE COUNTY...INCLUDING THE CITY OF QUITMAN...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:13 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 513 PM CDT THU MAY 22 2008 MSZ043-048-049-222245- HINDS MS-RANKIN MS-MADISON MS- 513 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 45 TO 55 MPH WINDS WAS LOCATED OVER RIDGELAND AT 513 PM CDT...MOVING NORTHWEST AT 32 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN HINDS...MADISON AND RANKIN COUNTIES...INCLUDING THE CITIES OF CANTON...MADISON AND RIDGELAND...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 519 PM CDT THU MAY 22 2008 MSZ047>049-222320- HINDS MS-RANKIN MS-WARREN MS- 519 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF CLINTON AT 519 PM CDT...MOVING NORTH AT 26 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN HINDS...RANKIN AND WARREN COUNTIES...INCLUDING THE CITIES OF CLINTON AND JACKSON...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:23 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 523 PM CDT THU MAY 22 2008 ARZ074-LAZ007-015-222315- ASHLEY AR-MOREHOUSE LA-RICHLAND LA- 523 PM CDT THU MAY 22 2008 STRONG THUNDERSTORMS PRODUCING WIND GUSTS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL WERE LOCATED FROM NEAR OAK RIDGE TO NEAR WILMOT AT 523 PM...AND MOVING NORTH AT 20 MPH. TWO TO FOUR INCHES OF RAINFALL CAN BE EXPECTED FROM THESE STORMS ACROSS CENTRAL MOREHOUSE PARISH INTO ASHLEY COUNTY. IN ADDITION...FREQUENT LIGHTNING STRIKES AND PEA SIZE HAIL ARE LIKELY. PEOPLE IN ASHLEY...MOREHOUSE AND RICHLAND PARISHES...INCLUDING THE CITIES OF BASTROP...CROSSETT...HAMBURG...NORTH CROSSETT AND WILMOT... SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, May 22, 5:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD DOWNTOWN JACKSON 32.30N 90.19W
05/22/2008 HINDS MS EMERGENCY MNGR
REPORTED FLASH FLOODING AROUND DOWNTOWN...AND METRO CITY
MALL.
&&
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 39 min |
| May 22, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 34 min |
| May 22, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 38 min |
| May 22, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 47 min |
Nearby
Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.